# SDR AU000989

- Difficulty date: September 27, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cessna 150G
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8597 · Engine System Wiring
- Part: Piston Pin
- Part number: 530830
- Condition: Faulty
- Location: Engine
- Component: Engine, Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PISTON PIN FAULTY.  LIMITED INFORMATION PROVIDED.  (X)
